# SDR SIMA201004611

- Difficulty date: February 11, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 16,202 hours, 11,896 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521491407
- Part serial: N8526
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3069 DURING THE TAKEOFF ROLL AT 70 KNOTS THE CREW REPORTED THAT THE AIRCRAFT PULLED HARD TO THE RIGHT.  THE CREW ELECTED TO ABORT THE TAKEOFF.  THE CONFIGURATION WARNING CAME ON THEN WENT OFF.  AFTER CLEARING THE RUNWAY THE RUDDER SYSTEM 1 FAIL MESSAGE ON EICAS CAME ON.  THE AIRCRAFT RETURNED TO THE GATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND AN OPEN WIRE AT THE NOSE WHEEL STEERING FEEDBACK POTENTIOMETER.  REMOVED AND REPLACED THE NOSE WHEEL STEERING HARNESS IAW ERJ140 AMM 32-20-00.  THE OPERATIONAL CHECK WAS GOOD.  REMOVED AND REPLACED THE NR 1 RUDDER PRESSURE SWITCH IAW AMM 27-23-04, LEAK CHECK GOOD.  PERFORMED OPERATIONAL TEST OF TAKEOFF CONFIG/AURAL WARNING SYSTEM IAW ERJ 140 AMM 31-51-00.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
